Stability results for higher dimensional equations on time scales Online publication date: Sat, 24-Jan-2015
by Joan Hoffacker, Billy Jackson
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 3, No. 1/2, 2011
Abstract: The stability of the equilibrium solution of xΔ = f(x) where f : D ⊂ ℝn → ℝn and x : 𝕋 → ℝ n, 𝕋 a time scale, with regards to the Hilger Circle is examined.
Online publication date: Sat, 24-Jan-2015
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email firstname.lastname@example.org